×

zbMATH — the first resource for mathematics

On robust stability of uncertain stochastic neural networks with distributed and interval time-varying delays. (English) Zbl 1198.93158
Summary: This paper is concerned with the robust asymptotic stability analysis problem for stochastic uncertain neural networks with distributed and interval time-varying delays. By using the stochastic analysis approach, employing some free-weighting matrices and introducing an appropriate type of Lyapunov functional which take into account the ranges of delays, some new delay-range-dependent and rate-dependent stability criteria are established in terms of linear matrix inequalities (LMIs) to guarantee the delayed neural networks to be robustly asymptotically stable in the mean square. And the new criteria are applicable to both fast and slow time-varying delays. Three numerical examples have also been used to demonstrate the usefulness of the main results.
Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:
93D09 Robust stability
34K50 Stochastic functional-differential equations
93E03 Stochastic systems in control theory (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hopfield, J.J., Neural networks and physical systems with emergent collective computational abilities, Proc natl acad sci USA, 79, 2554-2558, (1982) · Zbl 1369.92007
[2] Cohen, M.A.; Grossberg, S., Absolute stability and global pattern formation and parallel memory storage by competitive neural networks, IEEE trans syst man cybern, 13, 815-826, (1983) · Zbl 0553.92009
[3] Chua, L.O.; Yang, L., Cellular neural networks: theory, IEEE trans circuits syst I, 35, 1257-1272, (1988) · Zbl 0663.94022
[4] Kosko, B., Adaptive bidirectional associative memories, Appl opt, 26, 4947-4960, (1987)
[5] Haykin, S., Neural networks: a comprehensive foundation, (1998), Prentice Hall NJ · Zbl 0828.68103
[6] Cao, J.; Yuan, K.; Li, H.X., Global asymptotical stability of recurrent neural networks with multiple discrete delays and distributed delays, IEEE trans neural netw, 17, 1646-1651, (2006)
[7] Arik, S., An analysis of exponential stability of delayed neural networks with time varying delays, Neural netw, 17, 1027-1031, (2004) · Zbl 1068.68118
[8] Singh, V., A generalized LMI-based approach to the global asymptotic stability of delayed cellular neural networks, IEEE trans neural netw, 15, 223-225, (2004)
[9] Singh, V., Global robust stability of delayed neural networks: an LMI approach, IEEE trans circuits syst II, 52, 33-36, (2005)
[10] Zhang, B.; Xu, S.; Li, Y.; Chu, Y., On global exponential stability of high-order neural networks with time-varying delays, Phys lett A, 366, 69-78, (2007)
[11] Wang, Z.; Shu, H.; Liu, Y.; Ho, D.W.C.; Liu, X., Robust stability analysis of generalized neural networks with discrete and distributed time delays, Chaos, solitons and fractals, 30, 886-896, (2006) · Zbl 1142.93401
[12] Cao, J.; Wang, J., Global asymptotic and robust stability of recurrent neural networks with time delays, IEEE trans circuits syst I, 52, 417-426, (2005) · Zbl 1374.93285
[13] Zhang, Y.; Heng, P.A.; Leung, K.S., Convergence analysis of cellular neural networks with unbounded delay, IEEE trans circuits syst I, 48, 680-687, (2001) · Zbl 0994.82068
[14] Chen, T.P.; Amari, S., Stability of asymmetric Hopfield networks, IEEE trans neural netw, 12, 159-163, (2001)
[15] Wan, L.; Sun, J., Mean square exponential stability of stochastic delayed Hopfield neural networks, Phys lett A, 343, 306-318, (2005) · Zbl 1194.37186
[16] Huang, H.; Ho, D.W.C.; Lam, J., Stochastic stability analysis of fuzzy Hopfield neural networks with time-varying delays, IEEE trans circuits syst II, 52, 251-255, (2005)
[17] Lou, X., Cui BT, stochastic exponential stability for Markovian jumping bam neural networks with time-varying delays, IEEE trans syst man cybern B, 37, 713-719, (2007)
[18] Li, C.; Liao, X., Robust stability and robust periodicity of delayed recurrent neural networks with noise disturbance, IEEE trans circuits syst I, 53, 2265-2273, (2006)
[19] Zhang, J.; Shi, P.; Qiu, J., Novel robust stability criteria for uncertain stochastic Hopfield neural networks with time-varying delays, Nonlinear anal RWA, 8, 1349-1357, (2007) · Zbl 1124.34056
[20] Huang, H.; Feng, G., Delay-dependent stability for uncertain stochastic neural networks with time-varying delay, Phys A, 381, 93-103, (2007)
[21] Chen, W.H.; Lu, X., Mean square exponential stability of uncertain stochastic delayed neural networks, Phys lett A, 372, 1061-1069, (2008) · Zbl 1217.92005
[22] Huang, H.; Cao, J., Exponential stability analysis of uncertain stochastic neural networks with multiple delays, Nonlinear anal RWA, 8, 646-653, (2007) · Zbl 1152.34387
[23] Feng, W.; Yang, S.X.; Fu, W.; Wu, H., Robust stability analysis of uncertain stochastic neural networks with interval time-varying delay, Chaos, solitons and fractals, 41, 414-424, (2009) · Zbl 1198.93157
[24] Wang, Z.; Liu, Y.; Fraser, K.; Liu, X., Stochastic stability of uncertain Hopfield neural networks with discrete and distributed delays, Phys lett A, 354, 288-297, (2006) · Zbl 1181.93068
[25] Wang, Z.; Lauria, S.; Fang, J.; Liu, X., Exponential stability of uncertain stochastic neural networks with mixed time-delays, Chaos, solitons and fractals, 32, 62-72, (2007) · Zbl 1152.34058
[26] Li, H.; Chen, B.; Zhou, Q.; Fang, S., Robust exponential stability for uncertain stochastic neural networks with discrete and distributed time-varying delays, Phys lett A, 372, 3385-3394, (2008) · Zbl 1220.82085
[27] Rakkiyappan, R.; Balasubramaniam, P.; Lakshmanan, S., Robust stability results for uncertain stochastic neural networks with discrete interval and distributed time-varying delays, Phys lett A, 372, 5290-5298, (2008) · Zbl 1223.92001
[28] Wang, Z.; Liu, Y.; Liu, X., On global asymptotic stability of neural networks with discrete and distributed delays, Phys lett A, 345, 299-308, (2005) · Zbl 1345.92017
[29] Rakkiyappan, R.; Balasubramaniam, P., LMI conditions for stability of stochastic recurrent neural networks with distributed delays, Chaos, solitons and fractals, 40, 1688-1696, (2009) · Zbl 1198.34161
[30] Li, X.G.; Zhu, X.J., Stability analysis of neutral systems with distributed delays, Automatica, 44, 2197-2201, (2008) · Zbl 1283.93212
[31] Shu, Z.; Lam, J., Global exponential estimates of stochastic interval neural networks with discrete and distributed delays, Neurocomputing, 71, 2950-2963, (2008)
[32] He, Y.; Liu, G.P.; Rees, D., New delay-dependent stability criteria for neural networks with time-varying delay, IEEE trans neural netw, 18, 310-314, (2007)
[33] He, Y.; Wang, Q.G.; Xie, L.; Lin, C., Further improvement of free-weighting matrices technique for systems with time-varying delay, IEEE trans automatic control, 52, 293-299, (2007) · Zbl 1366.34097
[34] Mao, X., Stochastic differential equations and their applications, (1997), Horwood Chichester, UK
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.